# SDR AALA202407056623

- Difficulty date: June 30, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 33,595 hours, 4,515 cycles
- System (JASC): 2760 · Drag Control System
- Part: Strip
- Part number: UNKNOWN
- Condition: Damaged
- Location: Speed Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GTOUNDED: ON DESCENT CRUNCHING SOUND AND DIFFICULT TO EXTENT SPEED BRAKE HANDLE. ON LANDING SPEEDBRAKE ONLY DEPLOYED HALFWAY.  MAINTENANCE REPLACED SPEED BRAKE CLOSURE STRIP IAW AMM 27-61-03-01A-720A-A.
